Citation: Bean Head 4 life. "Warning: May Cause Seizures: An Experience with Ecstasy (exp8893)". Erowid.org. Aug 20, 2001. erowid.org/exp/8893
||(pill / tablet)
| T+ 3:15
||(powder / crystals)
I live in Central Fl, and i gotta say there isnt much to this place. But one day a few friends of mine from school told me about this party they were all havin over another friends house and there were gonna be people rolling....me i had never done E before and had been wanting to try it so i told them i would be there.
About 8pm we arrived at the party and someone told me that everyone was gonna wait to take there beans, but as i soon found out people were already rolling. i walked around a talked to a few friends, and soon was hooked up with 2 Ecstacy pills. I grabbed a glass of water and chewed them up like everyone had told me. I gotta say that is the most disgusting taste ever. But needless to say after about 20 minutes of thinking it was a waste of my time, I suddenly felt a wave of heat come over me. A few of my friends walked over to me and asked if it had started to kick in yet and all i could do was look up and them and smile. Everything on my body was tingling and my mood had shot way up, i was probably the happiest person at the party that night. In one of the bedrooms there were strobe lights and an enormous amount of techno music playing, i soon found my way into that room and had a blast. Everyone had glow sticks and were dancing, just remembering this party puts me in a good mood everytime. But soon things were gonna get out of hand.
About 3 hours after taking my first 2 pills, i was starting to come down. It felt more mentally addicting than anything. Like i needed it to have a constant happiness. So i walked around the party and found a friend who still had a few more pills. I talked him out of 2 more and walked around for another 10 minutes. I heard other people at the party talking about crushing up the pills and snorting them like it was cocaine. So i had wanted to try it and find out it was true. I found an empty spot in the bedroom and crushed them up with my FL Drivers Liscence and made them into 4 lines, then cut a straw in half and snorted 2 lines like it was nothing. I got a strong burning sensation in my sinuses and got the 'drip' as many people call it. The second my nose was burning from the pills i could feel my self lifting up. so I called a friend over and told him what i had done and encouraged him to snort the other 2 lines.
It hadn't been but 15 minutes after snorting a half of a tablet, and i felt too good. I had been dancing a lot and needed a break. On my way to the living room i had fallen to the ground and started to shake violently, as if i were having a sieasure. i could hear what was going on around me but i couldnt see and i couldnt stop shaking.....what i heard was a lot of my friends yelling at me and telling me to snap out of it and try to calm me down. after about a minute and a half of violent shakes i had calmed down enough to comprehend everything. I got up and ran to the bathroom and threw upevrywhere. As soon as i was finished blowing chunks, everyone i knew at the party was asking me if i was alright and all i could tell them i didnt want to do it any more, and about an hour later i was starting to cmoe down and it made me feel better.
I would say to anyone that ecstacy was a good drug, untill you over do it. Be very careful, drink a lot of water, and dont take to many of them. BE SAFE!!
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.